# SDR CALA2020011000122

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 100,455 hours, 13,326 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC GEN SYS L EICAS STATUS IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GENERATOR CONTR OL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCU RRED. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  2431631 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CRUISE  NARRATIVE:  GENERATOR CONTROL UNIT (L) COMPLETED AMM 24-11-01-801-001 UP TO UP TO STEP 11 , UNIONS AND FITTINGS LEFT ON OLD IDG TO BE SWAPPED OUT WITH NEW ONE. CONTINUED REMOVING LEFT IDG UP TO STEP I(11)(J) PAGE 9 OF AMM 24-11-01-000-801-001. INSTALLED IDG PER AMM 24-11-01-400-801-001 THROUGH PAR H4. TRACKING INFO ROTABLE PARTS CHANGE WAS INDICATED - TT # 1030378  SN OFF 0460 GENERATOR, MODE  OFF 27-2411-9-0001 0460 ON 27-2411-9-0001 0496 TO IDG PER AMM 24-11-01-400-801-001 PAR H 5 AND 6 INSTALLED SAFTY WIRE ON QAD COUPLING AND CONNECTED PHASE LEADS ACCOMPLISHED IDT INSPECTION OF PHASE LEAD INTALLATION PER GMM 09-10-05 AND AMM 24-11-01-400-801-001 COMPLETED INSTALLATION OF LEFT IDG PER MM 24-11-01-400-801-001. SYSTEM TEST OK PER MM 24-11-00-700-801. ADD EMP:040254
